Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 104, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Sep 30, 2012, 8:55 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Oct 1, 2012, 1:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2012, 8:55 AM CDT (13:55 UTC)
- In effect from
- Oct 1, 2012, 1:00 AM CDT
- Expired
- Oct 4, 2012, 7:48 AM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 11.00 ft at Sep 30, 2012, 7:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
973 WGUS44 KLIX 301355 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 855 AM CDT SUN SEP 30 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-011955- /O.NEW.KLIX.FL.W.0104.121003T1800Z-121005T0000Z/ /BSHL1.1.ER.121003T1800Z.121003T1800Z.121004T1800Z.NO/ 855 AM CDT SUN SEP 30 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BOGUE CHITTO RIVER NEAR BUSH. * FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING. * AT 8:15 AM SUNDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$ 98/SO
8 follow-up statements
979 WGUS84 KLIX 302227 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 527 PM CDT SUN SEP 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-020427- /O.EXT.KLIX.FL.W.0104.121001T0600Z-121005T0000Z/ /BSHL1.1.ER.121001T0600Z.121002T0000Z.121004T1800Z.NO/ 527 PM CDT SUN SEP 30 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * FROM LATE TONIGHT TO THURSDAY EVENING. * AT 5:15 PM SUNDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY 1 AM MONDAY AND CONTINUE TO RISE TO NEAR 11.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE $$
652 WGUS84 KLIX 011518 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1018 AM CDT MON OCT 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...LOUISIANA... THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC113-147-021800- /O.EXT.KLIX.FL.W.0100.121002T1200Z-121002T1800Z/ /TYTM6.1.ER.121002T1200Z.121002T1200Z.121002T1200Z.NO/ 1018 AM CDT MON OCT 1 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * FROM TUESDAY MORNING TO TUESDAY AFTERNOON. * AT 9:45 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST AT OR NEAR FLOOD STAGE BY EARLY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL TO AROUND 11.6 FEET BY TOMORROW NIGHT. * IMPACT...AT 15.0 FEET...LOW LYING FARM AND PASTURE LAND NEAR THE RIVER WILL FLOOD. $$ LAC103-022117- /O.EXT.KLIX.FL.W.0104.000000T0000Z-121004T1800Z/ /BSHL1.1.ER.121003T1800Z.121003T1800Z.121004T1200Z.NO/ 1018 AM CDT MON OCT 1 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL THURSDAY AFTERNOON. * AT 9:15 AM MONDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO SLOWLY CREST AT OR NEAR FLOOD STAGE BETWEEN WEDNESDAY EVENING AND EARLY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL TO AROUND 9.6 FEET BY SATURDAY MORNING OCTOBER 6TH. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$
934 WGUS84 KLIX 020049 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 749 PM CDT MON OCT 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC113-147-021800- /O.CON.KLIX.FL.W.0100.121002T1200Z-121002T1800Z/ /TYTM6.1.ER.121002T1200Z.121002T1200Z.121002T1200Z.NO/ 749 PM CDT MON OCT 1 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * FROM TUESDAY MORNING TO TUESDAY AFTERNOON. * AT 6:45 PM MONDAY THE STAGE WAS 13.8 FEET. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 15.0 FEET...LOW LYING FARM AND PASTURE LAND NEAR THE RIVER WILL FLOOD. $$ LAC103-030649- /O.EXT.KLIX.FL.W.0104.000000T0000Z-121005T0000Z/ /BSHL1.1.ER.121004T0000Z.121004T0000Z.121004T1800Z.NO/ 749 PM CDT MON OCT 1 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL THURSDAY EVENING. * AT 6:15 PM MONDAY THE STAGE WAS 10.8 FEET. * THE FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$
826 WGUS84 KLIX 021515 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1015 AM CDT TUE OCT 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-032115- /O.EXT.KLIX.FL.W.0104.000000T0000Z-121004T1200Z/ /BSHL1.1.ER.121004T0000Z.121004T0000Z.121004T0600Z.NO/ 1015 AM CDT TUE OCT 2 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL THURSDAY MORNING. * AT 9:15 AM TUESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING AT OR NEAR FLOOD STAGE BY LATE TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL TO AROUND 10.8 FEET BY LATE THURSDAY MORNING. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21 * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$
040 WGUS84 KLIX 030034 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 734 PM CDT TUE OCT 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-040634- /O.CON.KLIX.FL.W.0104.000000T0000Z-121004T1200Z/ /BSHL1.1.ER.121004T0000Z.121004T0000Z.121004T0600Z.NO/ 734 PM CDT TUE OCT 2 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL THURSDAY MORNING. * AT 6:15 PM TUESDAY THE STAGE WAS 10.5 FEET. * THE FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$ 98/SO
372 WGUS84 KLIX 031444 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 944 AM CDT WED OCT 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-042044- /O.EXT.KLIX.FL.W.0104.000000T0000Z-121005T0600Z/ /BSHL1.1.ER.121004T1200Z.121004T1200Z.121005T0000Z.NO/ 944 AM CDT WED OCT 3 2012 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL LATE THURSDAY NIGHT. * AT 9:15 AM WEDNESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO AT OR NEAR FLOOD STAGE BY EARLY TOMORROW MORNING. THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE BY LATE TOMORROW EVENING. THE RIVER IS THEN EXPECTED TO FALL TO AROUND 6.7 FEET BY EARLY NEXT MONDAY MORNING. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. * IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21 WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE. $$
342 WGUS84 KLIX 040035 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 735 PM CDT WED OCT 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC103-050600- /O.CON.KLIX.FL.W.0104.000000T0000Z-121005T0600Z/ /BSHL1.1.ER.121004T1800Z.121004T1800Z.121005T0000Z.NO/ 735 PM CDT WED OCT 3 2012 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL LATE THURSDAY NIGHT. * AT 6:15 PM WEDNESDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY AFTERNOON TOMORROW. THE RIVER IS THEN EXPECTED TO FALL TO A STAGE NEAR 10.9 FEET BY EARLY FRIDAY MORNING OCTOBER 5TH. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21.
754 WGUS84 KLIX 041249 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 748 AM CDT THU OCT 4 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAC103-041318- /O.CAN.KLIX.FL.W.0104.000000T0000Z-121005T0600Z/ /BSHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 748 AM CDT THU OCT 4 2012 THE FLOOD WARNING IS CANCELLED FOR THE BOGUE CHITTO RIVER NEAR BUSH. * AT 7:15 AM THURSDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.8 FEET. THE RIVER IS EXPECTED TO CONTINUE TO FALL TO AROUND 9.0 FEET BY SATURDAY MORNING. NO FLOODING IS FORECAST. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 30, 8:28 AM CDT, 27 minutes earlier.
Area forecast discussion, Sep 30, 8:28 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
828 AM CDT SUN SEP 30 2012
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING SHOWS PW
VALUES CONTINUE TO BE HIGH...AND JUST SLIGHTLY LOWER THAN
YESTERDAY MORNING AT 2.23 INCHES. DEWPOINTS ARE IN THE LOW TO MID
70S ACROSS MUCH OF THE AREA. WHILE MOISTURE IS CERTAINLY NOT AN
ISSUE...SURFACE HEATING IS LACKING DUE TO LIGHT RAIN AND CLOUD
COVER IN THE AREA. SURFACE TEMPERATURES ARE IN THE MID TO UPPER
70S WHICH WILL RESULT IN A LACK OF INSTABILITY. THIS IS SHOWN IN
THE SOUNDING WITH CAPE VALUES MARGINAL AT BEST. DECENT LOW LEVEL
AND MID LEVEL SHEAR IS IN PLACE WITH WINDS VEERING FROM
SOUTHEASTERLY AT THE SURFACE TO THE SOUTHWEST AND WEST IN THE MID
LEVELS. A BRIEF SPIN UP IS SURELY POSSIBLE WITH ANY STRONGER STORM
THAT FORMS BUT THE MAIN ISSUE WILL CONTINUE TO BE HEAVY RAINFALL
THAT COULD LEAD TO FLASH FLOODING THROUGH THE AFTERNOON HOURS.
98/SO
&&
.PREV DISCUSSION... /ISSUED 309 AM CDT SUN SEP 30 2012/
SYNOPSIS...
SURFACE LOW LOCATED JUST NORTH OF HOUSTON EARLY THIS MORNING. WARM
FRONT EXTENDS EASTWARD ALONG THE LOUISIANA-MISSISSIPPI
BORDER...JUST SOUTH OF MCCOMB AND HATTIESBURG. UPPER LOW IS
CENTERED OVER OKLAHOMA. ONE BAND OF SHOWERS IS EXITING THE
MISSISSIPPI COASTAL COUNTIES. ANOTHER BAND OF SHOWERS IS MOVING
EAST OF THE ATCHAFALAYA RIVER BASIN...WITH THE MAIN AREA OF RAIN
AND THUNDERSTORMS OVER NORTHERN LOUISIANA AND EASTERN TEXAS.
TEMPERATURES ARE IN THE MIDDLE 70S EVERYWHERE EXCEPT
MCCOMB...NORTH OF THE WARM FRONT...WHERE TEMPERATURES ARE IN THE
MIDDLE 60S. AIRMASS IS NEARLY SATURATED AT ALL SITES.
SHORT TERM...
MAIN WEATHER THREATS ARE IN THE FIRST 24 HOURS OF THE FORECAST.
TEXAS LOW IS STILL ANTICIPATED TO MOVE EAST-NORTHEAST JUST SOUTH
OF AN ALEXANDRIA TO NATCHEZ LINE TODAY AND TONIGHT BEFORE REACHING
CENTRAL MISSISSIPPI MONDAY MORNING...AND INTO WESTERN KENTUCKY BY
TUESDAY MORNING. WIDESPREAD RAIN WILL BE ALONG AND JUST LEFT OF
THE SURFACE LOW TRACK...WHICH SHOULD KEEP THE HEAVIEST RAIN JUST
OUTSIDE OF THE AREA.
HOWEVER...AN UPPER IMPULSE JUST SOUTH OF HOUSTON EARLY THIS
MORNING WILL WORK ACROSS THE AREA THIS AFTERNOON AND EVENING WITH
DRYING BEHIND IT. A BROKEN BAND OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP AHEAD OF THIS IMPULSE AND MOVE ACROSS THE AREA...BETWEEN
2PM AND 10PM TODAY. PRECIPITABLE WATER VALUES REMAIN ABOVE 2.25
INCHES EARLY THIS MORNING. THE STRONGEST OF THESE SHOWERS AND
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A COUPLE OF INCHES OF
RAIN IN AN HOUR OR LESS. GROUND IS SATURATED ACROSS JUST ABOUT THE
ENTIRE AREA...SO WILL LEAVE FLASH FLOOD WATCH IN PLACE...AND IT
MAY NEED TO BE EXTENDED A FEW HOURS BY THE DAY SHIFT. SHEAR WILL
BE SUFFICIENT FOR SEVERE WEATHER...BUT WITH THE SATURATED
SOUNDINGS...INSTABILITY WILL BE VERY LIMITED. CELLS ALONG THE
BAND OF SHOWERS AND THUNDERSTORMS WILL NEED TO BE WATCHED FOR
BRIEF CIRCULATIONS.
MAIN AREA OF PRECIPITATION SHOULD CLEAR THE CWA BEFORE MIDNIGHT.
WITH DEEPENING UPPER AND SURFACE LOWS JUST TO THE NORTH OF THE
AREA...COULD STILL SEE SOME SCATTERED SHOWERS INTO MONDAY
EVENING...BUT RAINFALL AMOUNTS FROM THESE SHOWERS WILL BE LIMITED.
TEMPERATURES WILL BE SOMEWHAT TRICKY TODAY...AS ANY BREAKS IN
CLOUDS MAY ALLOW TEMPERATURES TO SNEAK INTO THE LOWER 80S. BEHIND
THE FRONT...CLOUDS WILL HOLD TEMPERATURES DOWN ON MONDAY AND
TUESDAY...PROVIDING A COUPLE OF DAYS OF BELOW NORMAL TEMPERATURES. 35
LONG TERM...
UPPER TROF AXIS WILL CLEAR THE AREA ON WEDNESDAY...WITH WEST-
NORTHWEST FLOW THE REMAINDER OF THE WEEK INTO THE WEEKEND. A
SYSTEM MOVING THROUGH THE GREAT LAKES WILL PUSH A FRONT THROUGH
THE AREA NEXT WEEKEND...BUT WILL HAVE LITTLE OR NO MOISTURE TO
WORK WITH. WILL KEEP FORECAST DRY THROUGH NEXT WEEKEND. AFTER A
COOL START WEDNESDAY MORNING...TEMPERATURES WILL AVERAGE 3-5
DEGREES ABOVE NORMAL UNTIL THE FRONTAL PASSAGE. 35
AVIATION...
MVFR TO IFR CONDITIONS WILL PREVAIL THROUGHOUT THE FCST DUE TO
CEILINGS AND OCCASIONAL PERIODS OF RAIN/CONVECTION. SOUTHERLY
WINDS WILL ALSO INCREASE DURING THE DAY AS AN AREA OF LOW
PRESSURE APPROACHES AND MOVES ACROSS SOUTH LOUISIANA. SOME DRIER
AIR WILL LIKELY BEGIN TO WORK INTO THE REGION LATE THIS AFTERNOON
AND EVENING RESULTING IN DIMINISHING RAIN COVERAGE AT THAT TIME.
/11/
MARINE...
WINDS ARE ALREADY ON THE WAY UP WITH SUSTAINED WINDS NEAR 15 KTS
OVER THE COASTAL WATERS WEST OF THE MOUTH OF THE MS RIVER. AS THE
SFC LOW OVER SERN TX CONTINUES TO MOVE TO THE ENE THROUGH THE SWRN
LA AND INTO CNTRL MS AND DEEPEN...WINDS WILL CONTINUE TO RAMP UP
AND SCY CONDITIONS WILL DEVELOP LATE THIS MORNING. WINDS WILL
BECOME SUSTAINED AT 25 KTS OUT OF THE SOUTH WEST OF THE MS RIVER
BEFORE NOON AND THEN EXPAND EAST OVER MUCH OF THE WATERS ALONG
WITH THE LAKES AND SOUNDS THIS AFTN. AS THE SFC LOW CONTINUES TO
MOVE OFF TO THE ENE AND THEN NE WINDS WILL SHIFT OUT OF THE W AND
THEN NW. SCY CONDITIONS WILL LIKELY PERSIST THROUGH THE DAY AND
NIGHT MON AND FINALLY BY TUE THE PRESSURE GRADIENT WILL FINALLY
RELAX AND WINDS SHOULD DROP BELOW 20 KTS. /CAB/
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...HURRICANE ISAAC RECOVERY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 62 72 54 78 / 60 30 10 10
BTR 64 75 55 80 / 50 20 10 10
ASD 69 76 58 79 / 60 30 20 10
MSY 68 76 60 79 / 60 20 20 10
GPT 71 77 59 78 / 70 30 20 10
PQL 72 78 60 77 / 70 30 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 30, 4:17 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 417 AM CDT SUN SEP 30 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-010100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 417 AM CDT SUN SEP 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW STORMS MAY BRIEFLY BECOME STRONG TO SEVERE WITH DAMAGING WINDS...AND A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. HOWEVER...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. PERSISTENT RAINFALL MAY TOTAL 2 TO 3 INCHES WITH LOCALLY HEAVIER AMOUNTS AND FLASH FLOODING POSSIBLE. A FEW AREAS THAT RECEIVE PERSISTENT OR REPEAT HEAVY RAINFALL COULD EXPERIENCE URBAN FLOODING OF STREETS AND LOW LYING...POORLY DRAINED AREAS...AND ELEVATED LEVELS ON DRAINAGE CANALS...BAYOUS...SMALL STREAMS AND CREEKS. SEVERAL STREAMS IN ST. TAMMANY PARISH AND PEARL RIVER COUNTY HAVE REACHED FLOOD STAGE THIS MORNING FROM HEAVY RAINFALL SATURDAY EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT OVER ALL COASTAL WATERS AND TIDAL LAKES TODAY AND TONIGHT FOR WINDS OF 20 TO 25 KNOTS. TIDES ARE EXPECTED TO INCREASE TO ONE HALF TO ONE FOOT ABOVE NORMAL SUNDAY INTO EARLY MONDAY DUE TO STRONG SOUTH WINDS...PARTICULARLY ALONG SOUTH FACING SHORES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL BE IN EFFECT MONDAY FOR ALL COASTAL WATERS AND TIDAL LAKES FOR 20 TO 25 KNOT WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. EMERGENCY MANAGERS ARE ENCOURAGED TO MONITOR THE WEATHER FOR LOCALIZED FLOOD POTENTIAL DUE TO PERSISTENT RAINS AND ELEVATED TIDES. THERE IS AN INCREASED POTENTIAL FOR LOCAL FLOODING IN AREAS WHERE WATER REMAINS FROM HURRICANE ISAAC.
In the hours before
Special weather statement, Sep 30, 3:57 AM CDT, 4 hours 58 minutes before
LAZ048-050-301000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 357 AM CDT SUN SEP 30 2012 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING EAST BATON ROUGE PARISH...LIVINGSTON PARISH... AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PORT ALLEN...OR ABOUT 4 MILES SOUTHWEST OF BATON ROUGE...MOVING NORTHEAST AT 20 MPH. THIS STORM IS SHOWING SOME ROTATION AND IF THE ROTATION BECOMES STRONGER AND PERSISTENT A TORNADO WARNING MAY BE NEEDED. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BATON ROUGE...BATON ROUGE AIRPORT...GREENWELL SPRING AND WATSON THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 7:54 PM CDT | Areal Flood Advisory | LIX | Saint Tammany, Washington | 3 hr |
| Sep 29, 10:19 PM CDT | River Flood Warning | LIX | Saint Tammany | 45 hr |
| Sep 29, 11:56 PM CDT | River Flood Warning | LIX | Saint Tammany | 19 hr |
| Sep 30, 4:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 30, 4:36 AM CDT | River Flood Warning | LIX | Saint Tammany | 29 hr |
| Sep 30, 5:28 AM CDT | Special Marine Warning | LIX | 92 min | |
| Sep 30, 8:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Sep 30, 1:20 PM CDT | Special Marine Warning | LIX | 55 min | |
| Sep 30, 1:47 PM CDT | Special Marine Warning | LIX | 28 min | |
| Sep 30, 1:51 PM CDT | Tornado Warning | LIX | West Feliciana | 24 min |
| Sep 30, 3:15 PM CDT | Special Marine Warning | LIX | 60 min | |
| Sep 30, 5:03 PM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 30, 5:37 PM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 38 min |
| Sep 30, 6:00 PM CDT | Special Marine Warning | LIX | 45 min | |
| Sep 30, 6:45 PM CDT | Special Marine Warning | LIX | 60 min | |
| Sep 30, 6:52 PM CDT | Special Marine Warning | LIX | 38 min |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.